# SDR DALA2015090505527

- Difficulty date: September 2, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OF WING BOX INTERNAL STRUCTURE AT BS 962, X=42 AND Z=-8.  REMOVED AND INSTALLED NEW ANGLE IAW DWG 9923417, REV B AND SRM 51-30-05.
